MathSciNet Relay Station
MathSciNet bibliographic data
MR29477 (10,612b) 46.3X
Abdelhay, J. On a theorem of representation. Bull. Amer. Math. Soc. 55, (1949). 408–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement